CSpace  > 应用数学研究所
可靠性增长试验中一类结构可靠度的统计分析
周勇1; 陈家鼎2
1997
Source Publication应用概率统计
ISSN1001-4268
Volume013Issue:003Pages:283
Abstract设Xi1,Si2,…Xini是Xi的随机样本(i=1,2,…m),且这产本间是相互独立的,又设Xi-N(θi,σi^2)(θi与σi未知),且对某一常数c有P9X1〈c)≤P(X〉c)≤…≤P(Xm〉c),基于上述样本,文中给出P(Xm〉c)的点估计物和在某种意义下最优的置信下限。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41200
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
周勇,陈家鼎. 可靠性增长试验中一类结构可靠度的统计分析[J]. 应用概率统计,1997,013(003):283.
APA 周勇,&陈家鼎.(1997).可靠性增长试验中一类结构可靠度的统计分析.应用概率统计,013(003),283.
MLA 周勇,et al."可靠性增长试验中一类结构可靠度的统计分析".应用概率统计 013.003(1997):283.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周勇]'s Articles
[陈家鼎]'s Articles
Baidu academic
Similar articles in Baidu academic
[周勇]'s Articles
[陈家鼎]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周勇]'s Articles
[陈家鼎]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.